# SDR AALA20111215TUL01

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER EDGE OF DOOR SKIN BENT.  INSTALLED REPAIR DOUBLER ON UPPER EDGE OF DOOR SKIN PER ESO 80186.
